| Model Number |
22295 |
| Medical Device Problem Codes |
Loose or Intermittent Connection (1371); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that when attaching the pressure-resistant tube to the y-connector, the hub portion was stiff and difficult to fit, the devices could not be fully connected.The device was not used and a new one was used to continue the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Event or Problem Description
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided and because the device was not returned for analysis, it is unknown what may have caused the reported physical resistance/sticking and loose or intermittent connection.The investigation determined a conclusive cause for the reported difficulties cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.